Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is dizziness a side effect of Secnidazole tablet?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Sat, 11 Feb 2017 in Medicines and Side Effects
Question: Are ther any issues if we do not complete the course.. my husband is experiencing dizziness after taking secnidazole tablet.
doctor
Answered by Dr. Pavan Kumar Gupta 2 hours later
Brief answer.....side effects like dizziness after taking SECNIDAZOLE are transient in nature
Detailed answer.....
Hello,
Thanks for the query.
I have read your query and understand your concern.
I will answer your querries one by one.
Side effects like gastric discomfort or dizziness after taking secindazole are transient in nature and go off in couple of days.
As far as completing a course of medicines ( specifically antibiotics ) is concerned,it is very important to complete the course because of two reasons.
1st...infection tends to re occur and becomes more difficult to treat.
2nd...remaining surviving bacteria tend to develop greater resistance to the antibiotic and this aspect is bad not only for the individual but for the general population also.
I hope it helps,however you are most welcome to revert to me for any further query.
Best of luck
Thanks

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Secnidazole

doctor1 MD

hello, i took postinor 2 my menses came for 2 days and stopped then came 3 days later accompanied by nausea, vomiting, stomachache that comes out as gas then headache.doctor gave me secnidazole, vitamin b complex, paracetamol and danciflox and even though am still taking the last three since i have already taken the first i still feel nausea and vomit. What could be the problem?

doctor1 MD

sir i suffing by isb with mucos with blood age 38years weight 54kg used medicine normaxine tab ofloine+orninazole tab anti worm tablets albendazole memendazole and secnidazole. natural x power. and few ayurvedic medicine kutjawleha kutjarist chitrakadivati vilvyadi churan etc.

doctor1 MD

the past 5 days, i have amoebiasis and yesterday i took secnidazole flagentyl. i felt better for several hours, but earlier this morning ive been experiencing bloating and stomach cramps, also poo-ed 3 times, after eating (and stool is weird). how long will it really take before i get better again? during the 5 days, i would feel better for several hrs (will stop poo-ing) but then it would come back after i eat.

doctor1 MD

i have stomach pain and diarrhea since 6am the morning. I also have a lot of blood in the diarrhea. XXXXXXX XXXXXXX

doctor1 MD

I am a female, 51 yrs of age, 5 ft. 4 in. and 150 lbs and live in Tanzania, Africa. Two months ago I had a stool sample brought to a lab and learned I had g.lambia, amoeba (e. histolytica) numerous, and p/cells - 12/hpv.

I was prescribed ofloxacin tablets 400 mg 2x5 tablets and took this bacteria drug for 10 days.

Also was given Secnidazole tablets 1000 mg. Entosec - 2 tablets. I read on the internet it is good to have stools checked again for g.lambia b/c even though feeling good there may still be parasites present. So.... I brought in a stool sample yesterday and was texted just now saying that it was basically ok, just have pus cells 4/HPV. Do you think I need to get meds again? I had 12 HPV initially and really don't want more meds if I don't need them. I am feeling fine and understand this is a intestinal infection and that it is normal to have some pus cells in the stools? Please give me advice as to whether I need to take meds. There is no more diaherrea and I was just getting this test done to make sure things are ok. I don't trust the Dr. in that clinic and won't be going to see him.

doctor1 MD

Yellow liquid stool. Usg abodmen normal. Fobt normal cbc count normal. Stool examination normal. endoscopy normal .

doctor1 MD

Hi about 10 days ago I was hit with some pretty bad diarrhea , i also was trembling, sweating and had some vomiting , mostly with no food coming up. after hours of this I finally caved and too an Imodium . I ate very little the next two days, when...